Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: irregular bleeding and abdominal pain


 karladd - Fri Aug 20, 2004 2:23 am

HI im 19 years old and have had lower abdominal pain for over a week accompanied by nausea and i vomited once.... i did not feel very well so i went to the doctor but nothing could be found through an ultrasound, pelvic exam or blood test i am still in pain though... i stopped taking my contraceptives during the week because i felt so bad and now i have a pretty heavy period which i find weird since i had only taken 3 of my pills before i stopped and just had my period a week and a half ago... im still in pain... please help
 Dr. Yasser Mokhtar - Sat Aug 21, 2004 12:19 pm

User avatar Dear Karladd,

The heavy bleeding could be caused by pelvic congestion that was caused by the constipation that you were having.

The abdominal pain also could be have been caused by the constipation and then aggravated by the pelvic congestion and it just became a vicious circle till the constipation ended and you had bleeding and it started to improve.

If the symptoms are getting worse, contact your doctor to have another appointment and may be have a ct scan of the abdomen if deemed necessary by your doctor.

Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us